RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 4, Pages 963–971 (Mi izv1866)  

This article is cited in 2 scientific papers (total in 2 papers)

Fano threefolds representable in the form of line bundles

I. V. Demin


Abstract: This paper gives a biregular classification of smooth Fano 3-folds (i.e. varieties with ample anticanonical sheaf) for which there exists a morphism $p\colon V\to S$ onto a smooth rational surface $S$ whose fibers are smooth rational curves.
Bibliography: 9 titles.

Full text: PDF file (768 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:1, 219–226

Bibliographic databases:

UDC: 513.6
MSC: 14J30
Received: 26.12.1979

Citation: I. V. Demin, “Fano threefolds representable in the form of line bundles”, Izv. Akad. Nauk SSSR Ser. Mat., 44:4 (1980), 963–971; Math. USSR-Izv., 17:1 (1981), 219–226

Citation in format AMSBIB
\Bibitem{Dem80}
\by I.~V.~Demin
\paper Fano threefolds representable in the form of line bundles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 4
\pages 963--971
\mathnet{http://mi.mathnet.ru/izv1866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587345}
\zmath{https://zbmath.org/?q=an:0453.14016}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 1
\pages 219--226
\crossref{https://doi.org/10.1070/IM1981v017n01ABEH001328}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12300010}


Linking options:
  • http://mi.mathnet.ru/eng/izv1866
  • http://mi.mathnet.ru/eng/izv/v44/i4/p963

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Batyrev, “Toroidal Fano 3-folds”, Math. USSR-Izv., 19:1 (1982), 13–25  mathnet  crossref  mathscinet  zmath
    2. I. V. Demin, “Bounds on the degree of a three-dimensional Fano variety representable by a fibering on a conic”, Russian Math. Surveys, 36:3 (1981), 241–242  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:197
    Full text:76
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021